# SDR 9712646740

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- System (JASC): 3610 · Pneumatic Distribution System
- Part: High Stage Valve
- Part number: 7371091
- Condition: Stuck
- Location: Nr 4 Engine
- Part time: 43,477 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE NR 4 ENIGNE EGT AND NACELLE TEMPERATURE INCREASED ABOVE NORMAL.  AIRCRAFT COMPLETED TAKEOFF BUT DECLARED AN EMERGENCY, DUMPED FUEL AND RETURNED TO ANC.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE PRE-COOLER, HIGH STAGE VALVE, AND HIGH STAGE CONTROLLER, OPERATIONAL CHECK GOOD.
